# SDR ASMF200412009

- Difficulty date: December 22, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N804AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26271
- Aircraft time: 34,101 hours, 13,557 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 622532
- Part serial: MX518810
- Condition: Damaged
- Location: Hyd System
- Part time: 4,591 hours, 1,646 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CAPT REPORTED LT HYD SYSTEM LOST, LT HYD QTY AT EICAS FAULT CODE 291106-01, LT HYD ELECTRIC PUMP FAULT CODE 291133-01, PTU FAULT CODE 292201-00 AND RT ELECTRIC PUMP OVERHEAT AT EICAS FAULT CODE 291113-02; THEREFORE LANDING GEAR WAS OPERATED IN ALTERNATE MODE. WHEN A/C WAS IN RUNWAY, IT WAS TOWED TO PLATFORM BY TOWING TRUCK DUE TO THE STEERING WAS OUT OF SERVICE. DURING MX REVISION, A LEAK WAS DETECTED ON LANDING ACTUATION HYD LINE AND THE HYD TANK WAS EMPTY.  THE HYD LINE WAS REPLACED IAW MM 32-00-00, TESTED CORRECT.  DURING OVERNIGHT SERVICE, LOW LT HYD QTY AND HYD LEAK ON PTU WERE DETECTED.  PTU WAS REPLACED IAW MM 29-22-01, TESTED CORRECT.
